×

Found 34,558 Documents (Results 1–100)

100
MathJax

Solutions of the boundary-value problem for a matrix integrodifferential equation with degenerate kernel. (English. Ukrainian original) Zbl 07557004

J. Math. Sci., New York 263, No. 2, 341-349 (2022); translation from Neliniĭni Kolyvannya 23, No. 4, 565-573 (2020).
MSC:  34Bxx 34Axx 15Axx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software